RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1433–1434 (Mi de10026)  

Short Communications

Ограниченные решения линейных сингулярно возмущенных систем

N. G. Panfilov

Peoples Friendship University of Russia, Moscow

Full text: PDF file (216 kB)
UDC: 517.928
Received: 17.03.1998

Citation: N. G. Panfilov, “Ограниченные решения линейных сингулярно возмущенных систем”, Differ. Uravn., 35:10 (1999), 1433–1434

Citation in format AMSBIB
\Bibitem{Pan99}
\by N.~G.~Panfilov
\paper Ограниченные решения линейных сингулярно возмущенных систем
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1433--1434
\mathnet{http://mi.mathnet.ru/de10026}


Linking options:
  • http://mi.mathnet.ru/eng/de10026
  • http://mi.mathnet.ru/eng/de/v35/i10/p1433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019